MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 2.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 2.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Model Number LOGIC CR TIB INSERT STD, SZ 2.5, 9 MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/31/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately two years post initial right side tka, this (b)(6) y/o female patient had a revision due to increase wear of the polyethylene insert.There was no breakage of the device.There was no surgical delay/prolongation.Patient was last known to be in stable condition following the event.The device is available for evaluation.
 
Additional Manufacturer Narrative
Concomitant medical products: logic cr femoral por, left, sz 2.5 (cat# 02-010-04-0225 / serial#: (b)(4)).Lgc tibial fit tray cem sz 2.5f / 5t (cat# 02-012-45-2525 / serial# : (b)(4)).Three peg patella 35mm (cat# 200-02-35 / serial#: (b)(4)).Logic cr femoral por, right, sz 2.5 (cat# 02-010-04-0325 / serial#: (b)(4)).Lgc tibial fit tray cem sz 2.5f / 5t (cat# 02-012-45-2525 / serial#: (b)(4)).Logic tibial insert std, sz 2.5, 9 mm (cat# 02-012-47-2509 / serial#: (b)(4)).Three peg patella 35mm (cat# 200-02-35 / serial#: (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections d9, g3, g6, h2, h3 and h6 have been updated accordingly.(h3) the revision reported was likely the result of axial rotation mismatch of the femoral component relative to the tibial insert and third body wear, which led to wear of the polyethylene.Additionally, a contributing factor to the wear and delamination may have been the result of being packaged in a non-conforming vacuum bag for more than five years.The most probable root cause associated with the reported event of "prosthesis wear¿ is associated with material damage to a surface, usually involving progressive loss or displacement of material, due to relative motion between that surface and a contacting substance or substances.Section d4: serial number, expiration date, unique identifier (udi) # section h4: device manufacture date.
 
Additional Manufacturer Narrative
Additional information: a2, b5, b6, & b7 h7.Recall yes [number was reported in h9].
 
Event or Problem Description
Additional information received via the legal department- [revision right total knee replacement on (b)(6) 2022] there were no post operative complications, and she was discharged the next day and attended physiotherapy and hydrotherapy.By the end of (b)(6) 2022, the patient noticed significant improvement in her symptoms with subsidence of pain, stiffness and swelling in the right knee.

Brand Name
LOGIC CR TIB INSERT STD, SZ 2.5, 9 MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key13565358
Report Number1038671-2022-00208
Device Sequence Number5947559
Product Code JWH
UDI-Device Identifier10885862159144
UDI-Public10885862159144
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/30/2021
Device Model NumberLOGIC CR TIB INSERT STD, SZ 2.5, 9 MM
Device Catalogue Number02-012-47-2509
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2022
Supplement Date Received by Manufacturer08/24/2022
03/16/2023
Initial Report FDA Received Date02/19/2022
Supplement Report FDA Received Date09/24/2022
03/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/03/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale